On very porosity and spaces of generalized uniformly distributed sequences
Annales mathematicae et informaticae, Tome 28 (2001), pp. 55-60
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2001_28_a6,
author = {B\'ela L\'aszl\'o and J\'anos T. T\'oth},
title = {On very porosity and spaces of generalized uniformly distributed sequences},
journal = {Annales mathematicae et informaticae},
pages = {55--60},
year = {2001},
volume = {28},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2001_28_a6/}
}
Béla László; János T. Tóth. On very porosity and spaces of generalized uniformly distributed sequences. Annales mathematicae et informaticae, Tome 28 (2001), pp. 55-60. http://geodesic.mathdoc.fr/item/AMI_2001_28_a6/